Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("CHVATAL V")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 53

  • Page / 3
Export

Selection :

  • and

ON THE BICYCLE PROBLEMCHVATAL V.1983; DISCRETE APPL. MATH.; ISSN 0166-218X; NLD; DA. 1983; VOL. 5; NO 2; PP. 165-173; BIBL. 1 REF.Article

TOUGH GRAPHS AND HAMILTONIAN CIRCUITSCHVATAL V.1973; DISCRETE MATH.; NETHERL.; DA. 1973; VOL. 5; NO 3; PP. 215-228; BIBL. 18 REF.Serial Issue

ON THE STRONG PERFECT GRAPH CONJECTURE.CHVATAL V.1976; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1976; VOL. 20; NO 2; PP. 139-141; BIBL. 5 REF.Article

HARD KNAPSACK PROBLEMSCHVATAL V.1980; OPER. RES.; ISSN 0030-364X; USA; DA. 1980 PUBL. 1981; VOL. 28; NO 6; PP. 1402-1411; BIBL. 5 REF.Article

RECOGNIZING INTERSECTION PATTERNSCHVATAL V.1980; ANN. DISCRETE MATH.; NLD; DA. 1980; VOL. 8; PP. 249-251; BIBL. 11 REF.Conference Paper

INTERSECTING FAMILIES OF EDGES IN HYPERGRAPHS HAVING THE HEREDITARY PROPERTY.CHVATAL V.1974; LECTURE NOTES MATH.; GER.; DA. 1974; NO 411; PP. 61-66; BIBL. 1 REF.; (HYPERGR. SEMIN.; COLUMBUS, OHIO; 1972)Conference Paper

A GREEDY HEURISTIC FOR THE SET-COVERING PROBLEMCHVATAL V.1979; MATH. OPER. RES.; USA; DA. 1979; VOL. 4; NO 3; PP. 233-235; BIBL. 5 REF.Article

THE TAIL OF THE HYPERGEOMETRIC DISTRIBUTIONCHVATAL V.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 25; NO 3; PP. 285-287; BIBL. 1 REF.Article

ON CERTAIN POLYTOPES ASSOCIATED WITH GRAPHS.CHVATAL V.1975; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1975; VOL. 18; NO 2; PP. 138-154; BIBL. 21 REF.Article

FLIP-FLOPS IN HYPOHAMILTONIAN GRAPHSCHVATAL V.1973; BULL. CANAD. MATH.; CANADA; DA. 1973; VOL. 16; NO 1; PP. 33-41; BIBL. 6 REF.Serial Issue

DETERMINING THE STABILITY MEMBER OF A GRAPH.CHVATAL V.1977; S.I.A.M. J. COMPUTG; U.S.A.; DA. 1977; VOL. 6; NO 4; PP. 643-662; BIBL. 20 REF.Article

A COMBINATORIAL THEOREM IN PLANE GEOMETRY.CHVATAL V.1975; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1975; VOL. 18; NO 1; PP. 39-41Article

THE MINIMALITY OF THE MYCIELSKI GRAPH.CHVATAL V.1974; LECTURE NOTES MATH.; GERM.; DA. 1974; NO 406; PP. 243-246; BIBL. 6 REF.; (GRAPHS AND COMB. PROC. CAP. CONF. GRAPH THEORY COMB.; WASHINGTON; 1973)Conference Paper

Star-cutsets and perfect graphsCHVATAL, V.Journal of combinatorial theory. Series B. 1985, Vol 39, Num 3, pp 189-199, issn 0095-8956Article

A semi-strong perfect graph conjectureCHVATAL, V.North-Holland mathematics studies. 1984, Vol 88, pp 279-280, issn 0304-0208Article

DISTANCES IN ORIENTATIONS OF GRAPHS.CHVATAL V; THOMASSEN C.1978; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1978; VOL. 24; NO 1; PP. 61-75; BIBL. 12 REF.Article

EVERY DIRECTED GRAPH HAS A SEMI-KERNEL.CHVATAL V; LOVASZ L.1974; LECTURE NOTES MATH.; GER.; DA. 1974; NO 411; PP. 175; BIBL. 2 REF.; (HYPERGR. SEMIN.; COLUMBUS, OHIO; 1972)Conference Paper

Recognizing decomposable graphsCHVATAL, V.Journal of graph theory. 1984, Vol 8, Num 1, pp 51-53, issn 0364-9024Article

DEGREES AND MATCHINGS.CHVATAL V; HANSON D.1976; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1976; VOL. 20; NO 2; PP. 128-138; BIBL. 8 REF.Article

GENERALIZED RAMSEY THEORY FOR GRAPHS. I. DIAGONAL NUMBERSCHVATAL V; HARARY F.1973; PERIOD. MATH. HUNGAR.; HONGR.; DA. 1973; VOL. 3; NO 1-2; PP. 115-124; BIBL. 18 REF.Serial Issue

Tough graphs and hamiltonian circuitsCHVATAL, V.Discrete mathematics. 2006, Vol 306, Num 10-11, pp 910-917, issn 0012-365X, 8 p.Article

A note on the traveling salesman problemCHVATAL, V.Operations research letters. 1989, Vol 8, Num 2, pp 77-78, issn 0167-6377Article

On the P4-structure of perfect graphs. III: Partner decompositionsCHVATAL, V.Journal of combinatorial theory. Series B. 1987, Vol 43, Num 3, pp 349-353, issn 0095-8956Article

MastermindCHVATAL, V.Combinatorica (Print). 1983, Vol 3, Num 3-4, pp 325-329, issn 0209-9683Article

ON THE ERDOES-STONE THEOREMCHVATAL V; SZEMEREDI E.1981; J. LOND. MATH. SOC.; ISSN 0024-6107; GBR; DA. 1981; NO 80; PP. 207-214; BIBL. 6 REF.Article

  • Page / 3